# SDR HNAA2013051000267

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,134 hours, 53,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6103211X
- Part serial: ORF181
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY EXIT FLOOR LIGHTS ARE INOPERATIVE AT ROW 12.  R & R EMERGENCY LIGHT BATTERY AT ROW 12, LT SIDE.  OPS CHECKED GOOD.
